# SDR QXEA9800453

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841005
- Condition: Malfunction
- Location: Cabin
- Part time: 9,786 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, WHEN THE LANDING GEAR WAS SELECTED UP, ALL GEAR INDICATION LIGHTS WENT OUT NORMALLY.  AFTER ABOUT 5 SECONDS THE LEFT GEAR DOOR LIGHT ILLUMINATED.  VISUAL INSPECTION CONFIRMED THE GEAR DOOR TO BE OPEN.  CYCLED LANDING GEAR AND THE GEAR DOOR CLOSED.  INSPECTED AIRCRAFT AND FOUND SAFE FOR A FERRY FLIGHT TO PDX.  REPLACED THE PSEU, OPERATIONAL CHECKS GOOD.
